# SDR SWAA2013120222863

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 60,523 hours, 49,431 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION DECLARED EMERGENCY.  AT CRUISE SMOKE SMELL BEGAN TO FILL CABIN, GASPER FAN WAS TURNED OFF & IT EASED THE SMELL.  R & R GASPER FAN IAW AMM.
